Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 3, Issue 2, Pages 125-161
http://dx.doi.org/10.1155/2005/217152

Two-scale convergence with respect to measures and homogenization of monotone operators

1Narvik University College, N-8505 Narvik, Norway
2Department of Mathematics, Luleå University of Technology, S-971 87 Luleå, Sweden

Received 1 May 2004

Academic Editor: Lars-Erik Persson

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dag Lukkassen and Peter Wall, “Two-scale convergence with respect to measures and homogenization of monotone operators,” Journal of Function Spaces and Applications, vol. 3, no. 2, pp. 125-161, 2005. https://doi.org/10.1155/2005/217152.